# SDR SPAA2015072400002

- Difficulty date: July 21, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 7117209
- Aircraft time: 36,694 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 11085
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE OVERHEAD EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE.  REPLACED THE POWER SUPPLY.
